# SDR UPS97222169

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 6516200104
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 3 SLAT INBD TRACK INBD VERTICAL SUPPORT ANGLE IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-30-2, 51-10-1.
